Maximal regularity of the spatially periodic Stokes operator and application to nematic liquid crystal flows
Czechoslovak Mathematical Journal (2016)
- Volume: 66, Issue: 1, page 41-55
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alfsen, E. M., 10.7146/math.scand.a-10675, Math. Scand. 12 (1963), 106-116. (1963) MR0158022DOI10.7146/math.scand.a-10675
- Amann, H., 10.1090/S0002-9947-1986-0814920-4, Trans. Am. Math. Soc. 293 (1986), 191-227. (1986) Zbl0635.47056MR0814920DOI10.1090/S0002-9947-1986-0814920-4
- Bourgain, J., Vector-valued singular integrals and the -BMO duality, Probability Theory and Harmonic Analysis. Papers from the Mini-Conf. on Probability and Harmonic Analysis, Cleveland, 1983 Pure Appl. Math. 98 Marcel Dekker, New York (1986), 1-19 W. A. Woyczy{ń}ski. (1986) MR0830227
- Bruhat, F., 10.24033/bsmf.1559, Bull. Soc. Math. Fr. 89 French (1961), 43-75. (1961) MR0140941DOI10.24033/bsmf.1559
- Burkholder, D. L., A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions, Conf. on Harmonic Analysis in Honor of Antoni Zygmund, 1, Chicago, Ill., 1981 The Wadsworth Math. Ser. Wadsworth, Belmont (1983), 270-286 W. Beckner et al. (1983) MR0730072
- Cartan, H., Sur la mesure de Haar, C. R. Acad. Sci., Paris 211 French (1940), 759-762. (1940) MR0005742
- Clément, P., Li, S., Abstract parabolic quasilinear equations and application to a groundwater flow problem, Adv. Math. Sci. Appl. 3 (1993/1994), 17-32. (1993) MR1287921
- Denk, R., Hieber, M., Prüss, J., -boundedness, Fourier multipliers and problems of elliptic and parabolic type, Mem. Am. Math. Soc. 166 (2003), 114 pages. (2003) MR2006641
- Diestel, J., Jarchow, H., Tonge, A., Absolutely Summing Operators, Cambridge Studies in Advanced Mathematics 43 Cambridge Univ. Press, Cambridge (1995). (1995) Zbl0855.47016MR1342297
- Ericksen, J. L., Kinderlehrer, D., Theory and Applications of Liquid Crystals, The IMA Volumes in Mathematics and Its Applications Vol. 5, Papers from the IMA workshop, Minneapolis Institute for Mathematics and Its Applications, University of Minnesota, Springer, New York (1987). (1987) MR0900827
- Farwig, R., Ri, M.-H., 10.1007/s00021-006-0235-5, J. Math. Fluid Mech. 10 (2008), 352-387. (2008) Zbl1162.76322MR2430805DOI10.1007/s00021-006-0235-5
- Haar, A., 10.2307/1968346, Ann. Math. (2) 34 German (1933), 147-169. (1933) Zbl0006.10103MR1503103DOI10.2307/1968346
- Hieber, M., Nesensohn, M., Prü{ß}, J., Schade, K., Dynamics of nematic liquid crystal flows, The quasilinear approach. (2014), 11 pages ArXiv:1302.4596 [math.AP]. (2014) MR3465380
- Kunstmann, P. C., Weis, L., 10.1007/978-3-540-44653-8_2, Functional Analytic Methods for Evolution Equations. Autumn School on Evolution Equations and Semigroups, Levico Terme, Trento, Italy, 2001 Lecture Notes in Mathematics 1855 Springer, Berlin (2004), 65-311 M. Iannelli, et al. (2004) Zbl1097.47041MR2108959DOI10.1007/978-3-540-44653-8_2
- Lin, F.-H., 10.1002/cpa.3160420605, Commun. Pure Appl. Math. 42 (1989), 789-814. (1989) MR1003435DOI10.1002/cpa.3160420605
- Lin, F.-H., Liu, C., 10.1002/cpa.3160480503, Commun. Pure Appl. Math. 48 (1995), 501-537. (1995) MR1329830DOI10.1002/cpa.3160480503
- Lunardi, A., Interpolation Theory, Appunti. Scuola Normale Superiore di Pisa 9. Lecture Notes. Scuola Normale Superiore di Pisa Edizioni della Normale, Pisa (2009). (2009) Zbl1171.41001MR2523200
- Francia, J. L. Rubio de, Ruiz, F. J., Torrea, J. L., 10.1016/0001-8708(86)90086-1, Adv. Math. 62 (1986), 7-48. (1986) MR0859252DOI10.1016/0001-8708(86)90086-1
- Rudin, W., Fourier Analysis on Groups, Interscience Tracts in Pure and Applied Mathematics, Vol. 12 Interscience Publishers, John Wiley, New York (1962). (1962) Zbl0107.09603MR0152834
- Sauer, J., 10.1007/s11565-014-0221-4, Ann. Univ. Ferrara Sez. VII Sci. Mat. 61 (2015), 333-354 DOI 10.1007/s11565-014-0221-4. (2015) Zbl1330.35342MR3421709DOI10.1007/s11565-014-0221-4
- Sauer, J., An extrapolation theorem in non-Euclidean geometries and its application to partial differential equations, (to appear) in J. Elliptic Parabol. Equ.
- Wang, C., 10.1007/s00205-010-0343-5, Arch. Ration. Mech. Anal. 200 (2011), 1-19. (2011) Zbl1285.35085MR2781584DOI10.1007/s00205-010-0343-5
- Weil, A., L'intégration Dans les Groupes Topologiques et Ses Applications, Actualités Scientifiques et Industrielles 869 Hermann & Cie., Paris French (1940). (1940) MR0005741
- Weis, L., A new approach to maximal -regularity, Evolution Equations and Their Applications in Physical and Life Sciences. Proc. Bad Herrenalb Conf., Karlsruhe, 1999 Lect. Notes in Pure and Appl. Math. 215 Marcel Dekker, New York (2001), 195-214 G. Lumer et al. (2001) Zbl0981.35030MR1818002
- Zimmermann, F., 10.4064/sm-93-3-201-222, Stud. Math. 93 (1989), 201-222. (1989) MR1030488DOI10.4064/sm-93-3-201-222